# SDR YENA200106

- Difficulty date: September 20, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N508JB
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 4,729 hours, 2,278 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: D30664105
- Part serial: A7121
- Condition: Inoperative
- Location: Evac Slide
- Part time: 4,232 hours, 2,041 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT JFK, R1 SLIDE FAILED EMERGENCY LIGHT TEST.  REMOVED AND REPLACED SLIDE RAFT AT R1 POSITION, OPS CHECK OK IAW 25-62-44.
